RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2006, Volume 23, Pages 151–181 (Mi ljm20)  

This article is cited in 2 scientific papers (total in 2 papers)

Almost product structures and Monge-Ampère equations

A. G. Kushner

Astrakhan State University

Abstract: Tensor invariants of an almost product structure are constructed. We apply them to solving the problem of contact equivalence and the problem of contact linearization for Monge-Ampère equations.

Full text: PDF file (233 kB)
References: PDF file   HTML file

Bibliographic databases:
Submitted by: . . 
Received: 04.08.2006
Language:

Citation: A. G. Kushner, “Almost product structures and Monge-Ampère equations”, Lobachevskii J. Math., 23 (2006), 151–181

Citation in format AMSBIB
\Bibitem{Kus06}
\by A.~G.~Kushner
\paper Almost product structures and Monge-Amp\`ere equations
\jour Lobachevskii J. Math.
\yr 2006
\vol 23
\pages 151--181
\mathnet{http://mi.mathnet.ru/ljm20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2293368}
\zmath{https://zbmath.org/?q=an:1116.35003}


Linking options:
  • http://mi.mathnet.ru/eng/ljm20
  • http://mi.mathnet.ru/eng/ljm/v23/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kushner, “Contact linearization of nondegenerate equations”, Russian Math. (Iz. VUZ), 52:4 (2008), 38–52  mathnet  crossref  mathscinet  zmath  elib
    2. A. G. Kushner, “$r$-tuple almost product structures”, J. Math. Sci., 177:4 (2011), 569–578  mathnet  crossref  mathscinet
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:240
    Full text:88
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021